# SDR CALA2019111101957

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 76,626 hours, 19,723 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110
- Condition: Damaged
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 5300-02572 REV A OP 002 DURING VIASAT AFT DOUBLE R HOLE LOCATING,STRINGER 2R WAS NICKED WITH DRILL BIT AT STA 625 .5 AT I/B UPPER RADIUS REF. ENGINEERING N/R ACCOMPLISHED EC/RA 5300-02664 ON CROWN STRUCTURE INSTALLATION SE E LOG PAGE 3783598 FOR INSPECTION REQUIREMENTS (REF NR0076290)WO RK ACCOMPLISHED BY MECH AND INSPECTED BY NO FURTHER ACTION REQUIRED
